# SDR COMA0360025

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 17,480 hours, 15,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5214 FLOOR EMERGENCY LIGHTS ARE INOP ROW 8 AFT.REPLACED FLOOR LIGHT STRIP.
